MAUDE Adverse Event Report: CURONIX LLC FREEDOM PERIPHERAL NERVE STIMULATOR; WEARABLE ACCESSORY

CURONIX LLC FREEDOM PERIPHERAL NERVE STIMULATOR; WEARABLE ACCESSORY
Model Number 00-52004
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Skin Inflammation/ Irritation (4545)
Date of Event 02/16/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The other adverse events issues questionnaire was reviewed for potential causes of the reported issue.The wearable was placed directly on the skin which is non-compliant to the ifu.Per curonix pns wearable quick reference card, 06-02923, "product is to be worn over a thin layer of clothing at all times.Do not place directly on skin." the wearable associated with the complaint was returned for investigation.The investigation was unable to replicate the alleged issue, and no non-conformances were found.Additionally, per 02-52004 viviana arm calf wearable phrf, the product met specification as it measured 48.6cm long and the specification is 48 ±.6cm.The stimulator is used to treat pain.The cause of the reported issue is due to non-compliance to the ifu as the patient wore the wearable directly on the skin (user error-patient).Rates reviewed at the most recent complaint trending meeting do not indicate a significant increase in other adverse events issues.Other adverse events issue rates remain acceptably low; thus, a capa is not required.Other adverse events issue rates will continue to be tracked and trended.
 
Event or Problem Description
The patient reported irritation and bubbling on their skin underneath where the wearable is worn.Topical ointment was used and as of (b)(6) 2026, the skin is healing.The commercial team member instructed the patient to wear the wearable over a sock or pants and to not place it directly on the skin.The patient has a follow up appointment on (b)(6) 2026.No further information is available.

Brand Name
FREEDOM PERIPHERAL NERVE STIMULATOR
Common Device Name
WEARABLE ACCESSORY
Manufacturer (Section D)
CURONIX LLC
1310 park central boulevard s.
pompano beach FL 33064
Manufacturer (Section G)
CURONIX LLC
1310 park central boulevard s.
pompano beach FL 33064
Manufacturer Contact
alicia pagliaro
1310 park central boulevard s.
pompano beach, FL 33064
8009655134
MDR Report Key24618691
Report Number3010676138-2026-00044
Device Sequence Number18538291
Product Code GZF
UDI-Device Identifier00850051034208
UDI-Public(01)00850051034208(10)01157
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K233162
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number00-52004
Device Lot Number01157
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/26/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/16/2026
Initial Report FDA Received Date03/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/16/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age88 YR
Patient SexMale